SALE

Nurofen For Children 3 Months-5years Strawberry 100ML

$13.99 $11.99

Nurofen for Children 3 Months to 5 years is a pleasant tasting liquid medicine providing effective pain & fast fever relief for your little one.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:

• Cold and flu sumptoms

• Teething pain & toothaches

• Earaches • Sore throats

• Headaches

• Minor aches, sprains and strains

Warnings

“Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child’s symptoms worsen or persist consult your doctor.

Do not use if:
• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
• allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
• you are in the last 3 months of pregnancy

Unless a doctor has told you to, do not use:
• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
• if your child is under 12 months of age
• for more than 3 days at a time
• if you or your child have asthma
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are aged 65 years or over”CAUTION

“Pharmacy medicine. Keep out of reach of children.
Use only if cap seal is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.”IMPORTANT INFORMATION

Suitable for children 3 months to 12 years. Read and retain the carton

Ingredients

Active Ingredients: Ibuprofen 100mg/5mL oral suspension

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Reviews

There are no reviews yet.

Be the first to review “Nurofen For Children 3 Months-5years Strawberry 100ML”

Your email address will not be published. Required fields are marked *